# SDR AALA202307276157

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A320*
- Aircraft serial: 3879
- Aircraft time: 46,323 hours, 18,504 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE, TRIM PIECE IN UPPER LEFT CORNER CAUSING JAMMING ISSUE. MAINTENANCE SECURED TRIM PIECE TO FLIGHT DECK DOOR PER AMM 52-00-00.
